# SDR IPXA10559138

- Difficulty date: March 21, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, GOUGE ON LT FLOOR TO SIDEWALL SUPPORT BS 1280.     REPLACED SIDE PANEL IAW SRM 51-40-02, SRM 51-40-05, SRM 51-40-08, SRM 53-60-53-0I, SRM 53-00-53-1A1, SRM 51-10-02-0G.
